# SDR DALA1229980931

- Difficulty date: April 3, 2012
- Submitted: May 9, 2012
- Operation: Air carrier
- Aircraft: N931DL
- Make and model: Doug MD-88
- Aircraft serial: 49718
- Aircraft time: 62,177 hours, 47,517 cycles
- System (JASC): 5240 · Service Doors
- Part: Beam
- Condition: Cracked
- Location: Service Door
- Stage of operation: IN
- How discovered: O
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK ON AFT SECTION OF BEAM NR 1 AT FWD SERVICE DOOR.   WAS INSTALLED IAW SRM 52-05-0 FIG 40 & SRM  51-10-4.
